# SDR ASAA2023092845354

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,828 hours, 18,293 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP UPON RECALL CLEARS ON RESET. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 903. FOUND FLT DECK TRIM VALVE FAULT. PERFORMED FIM 21-62 TASK 832. GO LIGHT CAME ON. PERFORMED FIM 21-62 TASK 903 GO LIGHT CAME ON. NO FAULT NOTED.
